# SDR CALA2017122504596

- Difficulty date: December 25, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 79,192 hours, 19,167 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 1066
- Condition: Unwanted Deploy
- Location: Rt Overwing
- Part time: 58,718 hours, 15,374 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE DEPLOYED.  REMOVED AND REPLACED THE SLIDE IAW AMM 25-65-01-40 4-002.
